RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2017, Volume 13, Number 4, Pages 533–542 (Mi nd583)  

On the 75th birthday of A.P.Markeev

Investigation of the dynamics of a two-degrees-of-freedom piecewise linear oscillator

A. E. Baikov, N. V. Kovalev

Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, Moscow, 125993, Russia

Abstract: The motion of a piecewise linear oscillator is considered. It consists of two spring connected drawers on a conveyor belt moving at a constant speed. The equations of motion are averaged in one nonresonance case. A continuum of invariant tori is obtained that exists in the exact system. The attraction (in finite time) of the trajectories to the family of limit tori is proved (limit tori belong to the continuum of invariant tori). We also investigate zones of sticking, which cannot be detected by averaging.

Keywords: equations with discontinuities, piecewise linear oscillator, averaging method, invariant torus, sticking zone

Funding Agency Grant Number
Russian Science Foundation 14-21-00068


DOI: https://doi.org/10.20537/nd1704006

Full text: PDF file (298 kB)
References: PDF file   HTML file

UDC: 531.44, 517.928
MSC: 70F40, 70K43, 70K65
Received: 09.10.2017
Accepted:30.11.2017

Citation: A. E. Baikov, N. V. Kovalev, “Investigation of the dynamics of a two-degrees-of-freedom piecewise linear oscillator”, Nelin. Dinam., 13:4 (2017), 533–542

Citation in format AMSBIB
\Bibitem{BaiKov17}
\by A.~E.~Baikov, N.~V.~Kovalev
\paper Investigation of the dynamics of a two-degrees-of-freedom piecewise linear oscillator
\jour Nelin. Dinam.
\yr 2017
\vol 13
\issue 4
\pages 533--542
\mathnet{http://mi.mathnet.ru/nd583}
\crossref{https://doi.org/10.20537/nd1704006}
\elib{http://elibrary.ru/item.asp?id=30780699}


Linking options:
  • http://mi.mathnet.ru/eng/nd583
  • http://mi.mathnet.ru/eng/nd/v13/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:106
    Full text:41
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019